# SDR CALA2025111811290

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 81,353 hours, 28,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE POSSIBLE LIGHTNING STRIKE ON THE L3 WINDOW FRAME POST, NR 2 HOLE REQUIRE FURTHER EVALUTION.   ACCOMPLISHED PERMANENT REPAIR ON L3 WINDOW FRAME POST IAW EO 250412 REV IR & ECRA 5310-08724.
